# SDR SCNA20120423003

- Difficulty date: February 29, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 42,061 hours, 34,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND R3 WINDOW FRAME CRACKED AT FWD LWR FASTENER HOLE. REMOVED CRACKED R3 WINDOW FRAME.  INSTALLED NEW R3 WINDOW FRAME.
